# SDR AALA20160912002

- Difficulty date: September 11, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 53,572 hours, 8,575 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE LT HYD STATUS QTY ILLUMINATED, RF STATUS MESSAGE NEXT TO L HYD QUANTITY. 3000 PSI MAINTAINED UNTIL L HYD PUMPS TURNED OFF. FLIGHT DECLARED AN EMERGENCY AND RETURNED TO ORD WITHOUT FURTHER INCIDENT. FOUND #6 SPOILER ACTUATOR FILTER CAP O-RING BLOWN OUT. REMOVED AND REPLACED O-RING AND FILTER IAW CMM 27-61-02. THE AIRCRAFT WAS GROUNDED.
